I Received My Second Vaccine Shot

On March 31st, I received my second shot of the Pfizer COVID vaccine. I had no issues after receiving the first shot, other than a minor soreness in my arm where the injection was given.

After this second shot, however, I did experience some side effects for a day and a half. I received the shot at 1:30 pm on Wednesday and I was fine that evening as well as the next morning, until about 10:00 am. At that time I was having body aches and was cold. I took off work from that time through the next day. The above side effects, including a low-grade fever (about two degrees higher than my normal body temperature), continued until about 4:00 pm to 5:00 pm on Friday, and then I felt Ok again. I was aware that this might happen and it was good to know that it shouldn’t last too long. I guess it is really hit or miss as I know others that had no effects after either of the shots.

My brother, who is a teacher in Virginia, also received the Pfizer vaccine, and like me had no issues with the first shot, but he did experience a slight fever, chills, and a headache after the second dose. Of course, he went to work anyway, because that’s what he does. These symptoms only lasted a day for him.

It is not uncommon to have a reaction after the second shot, according to articles I read. The first shot tells your body what to look for and when the second dose is given your immune system springs into action which is why there are symptoms such as headache, chills, fever, body aches. These symptoms are your body fighting the virus.

Rose received her one and only Johnson & Johnson vaccine before they put it on pause. She experienced some tiredness and a headache the day after the injection. She has had no other effects.

When it’s your turn, get the vaccine, and let’s get our country back open. Having a day or two of side effects from the vaccine is a small price to pay as compared to contracting the virus.

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.